# SDR AALA201706269015

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 12,682 hours, 2,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PERSISTENT DIRTY SOCK ODOR REPORTED FROM ROW 2D AFT. REPLACED RECIRCULATION FAN FILTERS IAW AMM 21-21-41.
